Some Universal Constructions For I- Fuzzy Topological Spaces

Authors

  • Essam Hamed Hamouda Department of Basic Sciences, Industrial Education College, Beni-Suf University, Egypt

DOI:

https://doi.org/10.24297/jam.v6i2.3645

Keywords:

Fuzzy equalizers, fuzzy pullbacks

Abstract

Geetha S. [J. Math. Anal. Appl. 174 (1993), 147-152] has introduced the concept of I-fuzzy topological spaces  X,mu,F)where X is an ordinary set, mu is a fuzzy set in X and F is a family of fuzzy sets in X satisfying some axioms. In this paper we introduce universal constructions, namely, fuzzy products, fuzzy equalizers and fuzzy pullbacks for I-fuzzy topological spaces. Also we discuss some results concerning all such universal objects.

Downloads

Author Biography

Essam Hamed Hamouda, Department of Basic Sciences, Industrial Education College, Beni-Suf University, Egypt

Lecturer in Beni-Suef university, Egypt

Downloads

Published

2014-02-01

How to Cite

Hamouda, E. H. (2014). Some Universal Constructions For I- Fuzzy Topological Spaces. JOURNAL OF ADVANCES IN MATHEMATICS, 6(2), 937–941. https://doi.org/10.24297/jam.v6i2.3645

Issue

Section

Articles